# SDR 95ZZZZ191

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Hole
- Location: Fs 1030
- Part time: 32,255 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, STATION 1030 FLOOR BEAM TOP FLANGE HAS DRILLED HOLE AT CENTER OF FLANGE 'T' HOLE CONTINUES DOWN LOWER LEG OR WEB OF BEAM APPROXIMATELY .75 OF AN INCH.  FABRICATED REPAIR PARTS PER SRM 53-10-8 AND 51-40-2.  INSTALLED PARTS PER SRM 53-10-8.  TOTAL CYCLES 29577.
